Alert archive / Pennsylvania / River Flood Warnings in 2019

River Flood Warning 20, NWS Philadelphia/Mount Holly

July 11, 2019Montgomery County, Pennsylvania

NWS Philadelphia/Mount Holly issued this river flood warning at Jul 11, 2019, 6:28 PM EDT for Montgomery County, Pennsylvania. It took effect at Jul 11, 2019, 8:00 PM EDT. It was in force for 20 hr.

The area

The outline as issued.

The facts

Issued
Jul 11, 2019, 6:28 PM EDT (22:28 UTC)
In effect from
Jul 11, 2019, 8:00 PM EDT
Expired
Jul 12, 2019, 4:00 PM EDT
In force
20 hr
Issued by
NWS Philadelphia/Mount Holly
Area
Storm-based polygon
Flood severity
Minor

County Montgomery County, PA

The radar

The Philadelphia radar (KDIX), 100 km from the middle of the area, began a volume at 22:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Schuylkill River at Pottstown (PTNP1). The gauge peaked at 12.90 ft at Jul 11, 2019, 8:00 PM EDT.

actionminormoderate5101507/1107/1207/13
Action stage
11 ft
Minor stage
12.5 ft
Moderate stage
18 ft
Major stage
22 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 01472000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

008 
WGUS41 KPHI 112228
FLWPHI
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Mt Holly NJ
628 PM EDT Thu Jul 11 2019

...The National Weather Service in Mount Holly NJ has issued a 
flood warning for the following rivers in Pennsylvania...

  Schuylkill River At Pottstown affecting Montgomery County

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...Do not attempt to drive through flooded areas. 
The water may be deeper than you think.

&&

PAC091-120426-
/O.NEW.KPHI.FL.W.0020.190712T0000Z-190712T2000Z/
/PTNP1.1.ER.190712T0000Z.190712T0600Z.190712T1400Z.NO/
628 PM EDT Thu Jul 11 2019

The National Weather Service in Mount Holly NJ has issued a 

* Flood Warning for 
  The Schuylkill River at Pottstown.
* Until Friday afternoon...or until the warning is cancelled.
* At 6:16 PM Thursday the stage was 11.2 feet.
* Flood stage is 12.5 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage this evening and continue to 
  rise to near 13.2 feet tonight. The river will fall below flood 
  tomorrow morning.
* Impact...At 13.0 feet...Portions of PA Route 724 along the 
  Berks/Chester county line are closed due to high water, 
  specifically Union Township in Berks county and North Coventry 
  Township in Chester county.
* Flood history...This crest compares to a previous crest of 13.1 
  feet on Dec 2 1996.  
 
&&

                         FLD    OBSERVED           FORECAST
 LOCATION                STG    STG    DAY TIME    CREST

Schuylkill River
  Pottstown              12.5   11.24  Thu 6 PM    13.2  Fri 2 AM 
 
&&
 
LAT...LON 4020 7569 4026 7562 4013 7535 4006 7542
                                      

$$

Kruzdlo
1 follow-up statement
996 
WGUS41 KPHI 120200
FLWPHI
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Mt Holly NJ
1000 PM EDT Thu Jul 11 2019

...The National Weather Service in Mount Holly NJ has issued 
a flood warning for the following rivers in Pennsylvania...

  Schuylkill River At Philadelphia affecting Montgomery and 
  Philadelphia Counties
  
  Schuylkill River At Norristown affecting Chester...Montgomery
  and Philadelphia Counties

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...Do not attempt to drive through flooded areas. 
The water may be deeper than you think.

&&

PAC091-120230-
/O.CAN.KPHI.FL.W.0020.000000T0000Z-190712T2000Z/
/PTNP1.1.ER.190711T2257Z.190712T0002Z.190712T0028Z.NO/
1000 PM EDT Thu Jul 11 2019

* At 9:31 PM Thursday the stage was 11.6 feet.
* Flood stage is 12.5 feet.
* No flooding is currently forecast.
* Impact...At 11.0 feet...Sewers in the Pottstown area, due to 
  backwater effects, begin to flood.
 
&&

                         FLD    OBSERVED           FORECAST
 LOCATION                STG    STG  DAY TIME      CREST

Schuylkill River
  Pottstown              12.5   11.63  Thu 10 PM   Crested and falling 
 
&&
 
LAT...LON 4020 7569 4026 7562 4013 7535 4006 7542
                                      

$$

PAC029-091-101-120800-
/O.EXT.KPHI.FL.W.0022.190712T0800Z-190712T2242Z/
/NRSP1.1.ER.190712T0800Z.190712T1200Z.190712T1642Z.NO/
1000 PM EDT Thu Jul 11 2019

The Flood Warning continues for 
 The Schuylkill River At Norristown.
* From late tonight to Friday evening...or until the warning is 
  cancelled.
* At 9:30 PM Thursday the stage was 11.1 feet.
* Flood stage is 13.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage overnight and continue to rise
  to near 15.2 feet by tomorrow morning. The river will fall below
  flood stage by early tomorrow afternoon.
* Impact...At 15.0 feet...River Road in West Conshohocken begins to
  flood. The lower garages at the Riverview Landing and the Lofts at 
  Valley Forge start to take on water. The lower section of Port Indian
  Road in West Norriton becomes impassable.
* Flood history...This crest compares to a previous crest of 15.1 feet 
  on Aug 14 2018.  
 
&&

                         FLD    OBSERVED           FORECAST
 LOCATION                STG    STG    DAY TIME    CREST

Schuylkill River
  Norristown             13.0   11.11  Thu 9 PM    15.2    Fri 8 AM 
 
&&
 
LAT...LON 4006 7542 4013 7535 4002 7517 3998 7525
                                      

$$

PAC091-101-120800-
/O.NEW.KPHI.FL.W.0026.190712T1100Z-190712T1915Z/
/PADP1.1.ER.190712T1100Z.190712T1200Z.190712T1315Z.NO/
1000 PM EDT Thu Jul 11 2019

The National Weather Service in Mount Holly NJ has issued a 

* Flood Warning for 
  The Schuylkill River at Philadelphia.
* From Friday morning to Friday afternoon...or until the warning
  is cancelled.
* At 9:00 PM Thursday the stage was 7.1 feet.
* Flood stage is 11.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage overnight and continue to 
  rise to near 11.4 feet by tomorrow morning. The river will fall below 
  flood stage by late tomorrow morning.
* Impact...At 11.5 feet...Route 1 off ramp to Ridge Avenue is flooded
  and closed. MLK Drive is flooded and closed between Greenland Drive 
  and Montgomery Drive.
* Flood history...This crest compares to a previous crest of 11.4 feet 
  on Jun 21 2003.  
 
&&

                         FLD    OBSERVED           FORECAST
 LOCATION                STG    STG    DAY TIME    CREST

Schuylkill River
  Philadelphia           11.0   7.08   Thu 9 PM    11.4    Fri 8 AM 
 
&&
 
LAT...LON 3998 7525 4002 7517 3988 7517 3985 7525
                                      

$$

Kruzdlo

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this river flood warning went out at Jul 11, 3:31 PM EDT, 2 hours 57 minutes earlier.

Area forecast discussion, Jul 11, 3:31 PM EDT, 2 hours 57 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
331 PM EDT Thu Jul 11 2019

.SYNOPSIS...
A cold front will slowly move through into Friday morning. High
pressure will build in behind the front and last through Saturday. A
weak cold frontal passage is expected Saturday night or Sunday,
followed by renewed high pressure for the early part of next week.
By the middle of next week, another frontal system may approach the
region.

&&

.NEAR TERM /UNTIL 6 AM FRIDAY MORNING/...
Several rounds of heavy rainfall have developed and will
continue to move across the area through the remainder of this
afternoon into this evening. A warm front has slowly drifted
north of the area this morning, however, a pre-frontal trough
has developed behind it and ahead of an approaching cold front.
Meanwhile, several short waves/vorticity impulses will move
across the area as well within the warm sector, combining with
the surface trough, leading to increasing showers and
thunderstorms. In this warm sector, very warm and humid airmass
has moved across the area. PW values of 2.0-2.25 inches have
spread across the area, priming our region for very heavy and
efficient rainfall producing storms. Rainfall amounts of 1-3
inches, with locally higher amounts of 3-5 inches will be
possible into this evening. The HREF shows 7+ inches possible,
which may be high, but even if you cut that in half, you'll get
the 3-5 inches possible. All of this will keep the Flash Flood
Watch in effect through this afternoon and this evening. The
placement of the Flash Flood Watch still looks good as the
heaviest rain will likely mostly miss the Poconos and northwest
New Jersey, and begin to dissipate as it approaches the coast.
However, in between where the watch is will be the greatest
concern.

There also remains the possibility for some localized severe
weather late this afternoon and this evening. CAPE values build
to 1,000-2,000 J/kg, possibly even higher in some areas. 0-6 km
shear is not overly impressive at 20-25 knots, and mid-levels
winds are fairly weak. However, with enough instability, some
stronger downdrafts may develop if storms build high enough. The
SPC has eastern Pennsylvania, Delaware, and eastern Maryland in
a Slight Risk for severe weather, with New Jersey under a
Marginal Risk for sever weather.

The strong convection is expected to begin waning after sunset
as daytime heat and instability diminishes. However, there will
remain a chance of showers and thunderstorms through at least
midnight as the surface trough moves across the area. The cold
front will eventually make its way into our area later this
evening and overnight as it moves from west to east.
&&

.SHORT TERM /6 AM FRIDAY THROUGH 6 AM FRIDAY/...
The cold front will continue to slide east through the day Friday,
but will be fairly slow moving. All of the strong short
waves/vorticity impulses will be east of the area, and PW values
will be decreasing during the day. So while it will warm several
degrees above normal during the day, and dewpoints remain elevated,
there will only be a slight chance for isolated showers or
thunderstorms during the day. Any activity will be mostly in the
late morning into early afternoon, before diminish the late
afternoon hours. Afternoon high will likely average 5 degrees above
normal, but by the time the highs occur, dewpoints should begin
lowering, so we do not expect anyone to approach Heat Advisory
criteria.

&&

.LONG TERM /FRIDAY THROUGH THURSDAY/...
Overview...

At mid and upper levels, a shortwave will be gradually moving
southeast through southern Ontario over the weekend, and into New
England by Sunday. A weak surface low and trailing cold front will
accompany it. Right off the bat, this would suggest potential for
trouble this weekend. However, in a twist on what we've generally
seen this year, it appears this frontal passage, which will occur by
Sunday, will be quite uneventful. The cold front pushing offshore
Friday has a solid northwest flow behind it, which will advect much
drier air into the region and pinch off the moisture supply feeding
out of the Gulf, where TS Barry is churning. Only a narrow band of
relatively modest moisture (PWATs around 1.5 inches) looks to
accompany this front, and other parameters do not appear impressive
enough to provide much compensation. The front will likely move
through Saturday night or Sunday, and unlike many fronts we've seen
lately it does not look to linger.

By Monday, the weekend shortwave and frontal system shifts off to
the east. A ridge will have been building over the northern Plains
and into the Great Lakes over the weekend, and will begin to shift
eastward towards the Northeast and mid-Atlantic by early next week.
Surface high pressure should keep Monday and Tuesday mostly or
entirely dry. The rising mid-level heights as the ridge pushes in
will also support a warming trend. What happens Wednesday and beyond
will be largely dictated by the evolution of TS Barry. A frontal
system will be moving into the central US by Tuesday or Wednesday,
and based on the NHC forecast and the last couple cycles of
guidance, it seems likely Barry will slowly make its way northward
and eventually merge with or be picked up by that frontal system. It
is possible that the ridge ends up stronger and pushes Barry further
west, though that now seems a less likely outcome. Realizing a lot
can change, the philosophy here will assume the remnants of Barry
within the frontal system start to approach by mid or late week.
Developing southwesterly flow should bring moisture rich air into
the region towards midweek. As the front approaches, showers and
thunderstorms would be likely, but it is too early to say much more
than that. There is high uncertainty both in the track and timing of
Barry, and high uncertainty as to how much would be left of it by
the time it arrived here.

Dailies...

Saturday-Sunday... Overall, a nice weekend. Westerly flow brings
tolerable humidity and seasonable warmth Saturday. By Saturday night
and Sunday, a fast moving cold front approaches. As mentioned above,
a lack of moisture return ahead of this front combined with its fast
motion and its likely passage during a period diurnally unfavorable
for convection suggests limited fanfare. A scattered shower is
possible Sunday especially over Delmarva, but most places will
likely stay dry.

Monday-Tuesday... The Great Lakes ridge shifts into the region. High
pressure at the surface should yield mainly dry weather. High
confidence in a dry Monday with low dew points and seasonable
temperatures. By Tuesday, expecting high pressure will continue to
hold, but developing southwesterly flow will start to draw more
moisture into the area, with above average temperatures also likely
due to the ridge overhead. A spotty shower or storm cannot be ruled
out, though should be a mainly dry day.

Wednesday-Thursday... Shower and thunderstorm chances will increase
during this period as the next frontal system and potentially the
remnants of Barry approach. It is too early to say which day if
either may have a better chance for showers and storms or how the
threat would evolve. Regardless, warm and humid conditions are
likely, and this period appears to offer the next chance for any
significant weather.

&&

.AVIATION /19Z THURSDAY THROUGH TUESDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY and surrounding areas.

Tonight...Showers and thunderstorms will move across the TAF sites
this afternoon into this evening. Conditions will temporarily lower
to IFR or MVFR within these thunderstorms. Outside of showers and
thunderstorms VFR will be in place. Showers and thunderstorms will
continue to progress eastward through the evening hours and end from
west to east; thunderstorms likely ending 23z/00z for ABE/RDG,
01z/02z for ILG/PHL/PNE/TTN, and 02z/03z for MIV/ACY. Showers should
completely end by 06z/07z. MVFR ceilings are forecast to develop for
all sites during the overnight hours.

Southeast winds 5-10 knots will continue through the afternoon into
the evening hours, before shifting to the south then southwest later
this evening and overnight. Some areas may even become light and
variable overnight.

Friday...MVFR conditions are expected to begin the day Friday, but
begin to lift after daybreak and become VFR for the remainder of the
day. Winds will become west to northwest around 10 knots, with some
gusts in the mid to upper teens possible. An isolated shower or
thunderstorm is possible around midday, but potential is very small
at this time.

Outlook...

Friday night-Saturday... VFR. Light westerly or northwesterly wind.

Saturday night-Sunday... VFR. Light west or southwest wind on
Saturday night becoming light from the northwest on Sunday. Slight
chance of a shower Sunday.

Sunday night-Tuesday... VFR. Light and variable winds.

&&

.MARINE...

Tonight-Friday...Conditions are expected to remain below advisory
levels through tonight and friday, although winds could gust around
20 knots at times. Showers and thunderstorms are possible this
afternoon and evening which could produce locally higher winds and
waves.

Outlook...

Winds and seas are expected to remain below SCA criteria over the
course of the period.

RIP CURRENTS...

The risk for enhanced threat of rip currents is low at this time
tonight through Friday with seas remaining 2-3 feet with a swell of
6-8 seconds and winds shifting from south tonight to southwest or
west on Friday.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...Flash Flood Watch until 1 AM EDT Friday for PAZ060>062-070-071-
     101>106.
NJ...Flash Flood Watch until 1 AM EDT Friday for NJZ007>010-012-
     015>019.
DE...Flash Flood Watch until 1 AM EDT Friday for DEZ001.
MD...Flash Flood Watch until 1 AM EDT Friday for MDZ008.
MARINE...None.

&&

Synopsis...O'Brien
Near Term...Robertson
Short Term...Robertson
Long Term...O'Brien/Staarmann
Aviation...Robertson/O'Brien/Staarmann
Marine...Robertson/O'Brien/Staarmann
Hazardous weather outlook, Jul 11, 3:32 PM EDT, 2 hours 56 minutes before
Hazardous Weather Outlook
National Weather Service Mount Holly NJ
332 PM EDT Thu Jul 11 2019

DEZ001-MDZ008-NJZ007>010-012-015>019-PAZ060>062-070-071-101>106-
121945-
New Castle-Cecil-Warren-Morris-Hunterdon-Somerset-Middlesex-Mercer-
Salem-Gloucester-Camden-Northwestern Burlington-Berks-Lehigh-
Northampton-Delaware-Philadelphia-Western Chester-Eastern Chester-
Western Montgomery-Eastern Montgomery-Upper Bucks-Lower Bucks-
332 PM EDT Thu Jul 11 2019

...FLASH FLOOD WATCH IN EFFECT UNTIL 1 AM EDT FRIDAY...

This Hazardous Weather Outlook is for northern Delaware, northeast
Maryland, central New Jersey, northern New Jersey, northwest New
Jersey, southern New Jersey, east central Pennsylvania and
southeast Pennsylvania.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.

Showers and thunderstorms are likely later today and tonight. A few
storms may also be strong with a threat for gusty winds.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

DEZ002-003-MDZ012-015-019-020-NJZ001-013-020>023-027-PAZ054-055-
121945-
Kent-Inland Sussex-Kent MD-Queen Annes-Talbot-Caroline-Sussex-
Western Monmouth-Ocean-Cumberland-Atlantic-Cape May-
Southeastern Burlington-Carbon-Monroe-
332 PM EDT Thu Jul 11 2019

This Hazardous Weather Outlook is for central Delaware, southern
Delaware, northeast Maryland, central New Jersey, northern New
Jersey, southern New Jersey and northeast Pennsylvania.

.DAY ONE...This afternoon and tonight.

Showers and thunderstorms are likely later today and tonight which
could produce heavy rain and lead to some localized areas of
flooding. A few storms may also be strong with a threat for gusty
winds.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

DEZ004-NJZ014-024>026-121945-
Delaware Beaches-Eastern Monmouth-Atlantic Coastal Cape May-
Coastal Atlantic-Coastal Ocean-
332 PM EDT Thu Jul 11 2019

This Hazardous Weather Outlook is for southern Delaware, central
New Jersey and southern New Jersey.

.DAY ONE...This afternoon and tonight.

Showers and thunderstorms are likely later today and tonight which
could produce heavy rain and lead to some localized areas of
flooding. A few storms may also be strong with a threat for gusty
winds.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

ANZ430-431-450>455-121945-
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
332 PM EDT Thu Jul 11 2019

This Hazardous Weather Outlook is for Atlantic coastal waters and
Delaware Bay Waters.

.DAY ONE...This afternoon and tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

In the hours before

Local storm report, Jul 11, 6:02 PM EDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
602 PM EDT THU JUL 11 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0554 PM     FLASH FLOOD      WEST NANTMEAL TWP.      40.14N 75.83W
07/11/2019                   CHESTER            PA   FIRE DEPT/RESCUE

            WATER RESCUE ON CHESTNUT TREE RD AT POND
            HILL DR.

&&

JEO
Local storm report, Jul 11, 6:06 PM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
606 PM EDT THU JUL 11 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 PM     TSTM WND GST     GRASONVILLE             38.96N 76.20W
07/11/2019  M51 MPH          QUEEN ANNE'S       MD   MESONET

&&

JEO
Local storm report, Jul 11, 6:10 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
610 PM EDT THU JUL 11 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0555 PM     FLASH FLOOD      PENNSBURG               40.40N 75.49W
07/11/2019                   MONTGOMERY         PA   FIRE DEPT/RESCUE

            WATER RESCUE ON QUAKERTOWN AVE AT OTT RD.

&&

JEO
Local storm report, Jul 11, 6:12 PM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
612 PM EDT THU JUL 11 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0610 PM     FLASH FLOOD      EAST CALN TWP           40.02N 75.68W
07/11/2019                   CHESTER            PA   FIRE DEPT/RESCUE

            WATER RESCUE ON LANCASTER AVE AT COUNTRY
            CLUB RD.

&&

JEO
Local storm report, Jul 11, 6:18 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
618 PM EDT THU JUL 11 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0608 PM     FLASH FLOOD      PENNSBURG               40.40N 75.50W
07/11/2019                   MONTGOMERY         PA   FIRE DEPT/RESCUE

            WATER RESCUE ON WASHINGTON ST NEAR 3RD ST.

&&

JEO
Local storm report, Jul 11, 6:24 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
624 PM EDT THU JUL 11 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0621 PM     FLASH FLOOD      1 SE NORTH COVENTRY TWP 40.22N 75.64W
07/11/2019                   CHESTER            PA   FIRE DEPT/RESCUE

            WATER RESCUE ON MILLER RD AT E CEDARVILLE
            RD.

&&

JEO

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 11, 3:44 AM EDTFlash Flood WatchPHIBerks, Bucks, Chester, Delaware, Lehigh, Montgomery and 2 more18 hr
Jul 11, 12:33 PM EDTSpecial Weather StatementPHIChester57 min
Jul 11, 1:23 PM EDTSpecial Weather StatementPHIChester, Delaware52 min
Jul 11, 1:44 PM EDTSevere Thunderstorm WarningPHIDelaware, Montgomery, Philadelphia61 min
Jul 11, 2:41 PM EDTSpecial Weather StatementPHIPhiladelphia64 min
Jul 11, 2:44 PM EDTSpecial Weather StatementPHIBucks, Montgomery61 min
Jul 11, 2:50 PM EDTAreal Flood Advisory EmergencyPHIBerks, Chester, Montgomery4 hr
Jul 11, 3:00 PM EDTFlash Flood WarningPHIBerks, Chester, Montgomery8 hr
Jul 11, 3:13 PM EDTAreal Flood AdvisoryPHIBucks, Carbon, Lehigh, Monroe, Northampton4 hr
Jul 11, 3:33 PM EDTAreal Flood AdvisoryPHINorthampton4 hr
Jul 11, 3:45 PM EDTFlash Flood WarningPHIBerks, Bucks, Lehigh, Montgomery, Northampton4 hr
Jul 11, 4:45 PM EDTFlash Flood Warning EmergencyPHIBerks, Montgomery4 hr
Jul 11, 5:12 PM EDTFlash Flood WarningPHIChester4 hr
Jul 11, 5:20 PM EDTFlash Flood WarningPHIBucks, Chester, Montgomery4 hr
Jul 11, 5:33 PM EDTAreal Flood AdvisoryPHIBucks4 hr
Jul 11, 6:14 PM EDTSevere Thunderstorm WarningPHIDelaware, Montgomery, Philadelphia61 min
Jul 11, 6:15 PM EDTFlash Flood WarningPHIBucks, Chester, Delaware, Montgomery, Philadelphia4 hr
Jul 11, 6:17 PM EDTAreal Flood AdvisoryPHIBucks4 hr
Jul 11, 6:57 PM EDTRiver Flood WarningPHIMontgomery12 hr
Jul 11, 7:03 PM EDTRiver Flood WarningPHIChester, Montgomery, Philadelphia26 hr
Jul 11, 7:19 PM EDTRiver Flood WarningPHIChester7 hr
Jul 11, 7:47 PM EDTFlash Flood WarningPHIBerks, Bucks, Lehigh, Montgomery3 hr

Nearby

River Flood Warnings in Pennsylvania, 2019Every river flood warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.